# SDR SWAA2020090914295

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CARD NR G589823.  FUSELAGE SKIN DENT AT BS1104+3', ABOVE S-15L.  REPAIRED FUSELAGE SKIN BS1104+3 ABOVE STA 15L, PER SWA 20-153-01604 REV IR (ATS ER 20-03131 REV IR).
